uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Simple structures axiomatized by almost sure theories
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.ORCID iD: 0000-0002-4477-4476
2016 (English)In: Annals of Pure and Applied Logic, ISSN 0168-0072, E-ISSN 1873-2461, Vol. 167, no 5, 435-456 p.Article in journal (Refereed) Published
Abstract [en]

In this article we give a classification of the binary, simple, ω-categorical structures with SU-rank 1 and trivial algebraic closure. This is done both by showing that they satisfy certain extension properties, but also by noting that they may be approximated by the almost sure theory of some sets of finite structures equipped with a probability measure. This study give results about general almost sure theories, but also considers certain attributes which, if they are almost surely true, generate almost sure theories with very specific properties such as ω-stability or strong minimality.

Place, publisher, year, edition, pages
2016. Vol. 167, no 5, 435-456 p.
Keyword [en]
Random structure, Almost sure theory, Pregeometry, Supersimple, Countably categorical
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-276995DOI: 10.1016/j.apal.2016.02.001ISI: 000372680500001OAI: oai:DiVA.org:uu-276995DiVA: diva2:908140
Available from: 2016-03-01 Created: 2016-02-17 Last updated: 2017-11-30Bibliographically approved
In thesis
1.
The record could not be found. The reason may be that the record is no longer available or you may have typed in a wrong id in the address field.

Open Access in DiVA

The full text will be freely available from 2018-02-15 15:28
Available from 2018-02-15 15:28

Other links

Publisher's full text

Authority records BETA

Ahlman, Ove

Search in DiVA

By author/editor
Ahlman, Ove
By organisation
Algebra and Geometry
In the same journal
Annals of Pure and Applied Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 471 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf